Facebook Pixel
EmpowHER Guest

My husband have terrible headaches and feel disorientated and dizzy. He drink medication for blood pressure.

By Anonymous December 21, 2016 - 6:57am
Rate This

He feel like this every day, and I am afraid that he can cause a accident when driving. He dont drink or smoke. He is not overweight.

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. I am so glad you reached out to us with your concern about your husband.

As soon as you read my reply, please contact your husband's physician and report this.

My concern is the medication prescribed to treat his high blood pressure may actually have caused his blood pressure to drop too low.

Certain medications prescribed to control or treat high blood pressure can lead to low blood pressure.

Symptoms include:
Dizziness or lightheadedness
Fainting (syncope)
Lack of concentration
Blurred vision
Cold, clammy, pale skin
Rapid, shallow breathing

He may simply need to have his blood pressure checked and dosage of the medication lowered,


December 21, 2016 - 9:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Low Blood Pressure

Get Email Updates

Low Blood Pressure Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!